Hail, Warren
- When
- July 27, 9:55 PM EST
- Where
- Warren County, Riegelsville
- Measured
- 0.88 in hail
- Reported by
- COOP Observer
- Coordinates
- 40.600, -75.180
A thunderstorm dropped dime to nickel size hail in Riegelsville.
A weakening line of thunderstorms moved across the Delaware River into New Jersey during the late evening and overnight on the 27th. While most of the storms were weakening, one thunderstorm became severe and caused wind damage in Burlington County.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
A weakening line of thunderstorms moved across the Delaware River into New Jersey during the late evening and overnight on the 27th. While most of the storms were weakening, one thunderstorm became severe and caused wind damage in Burlington County. In addition, lightning caused about 10,000 homes and businesses to lose power and ignited a shed fire in Southampton Township (Burlington County).
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jul 27, 6:02 PM EST, 3 hours 53 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
702 PM EDT SUN JUL 27 2014
.SYNOPSIS...
AN AREA OF LOW PRESSURE WILL MOVE OUT OF PENNSYLVANIA TONIGHT AND
LIFT INTO NEW ENGLAND MONDAY, PULLING A COLD FRONT ACROSS THE AREA.
HIGH PRESSURE WILL BEGIN MOVING INTO THE AREA LATER TUESDAY, AND
REMAIN IN CONTROL OF THE WEATHER FOR THROUGH THE END OF THE UPCOMING
WEEK.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR MUCH OF ERN
PENNSYLVANIA AND NW NJ THRU 200 AM. THE CITY OF PHILADELPHIA AND
DELAWARE COUNTY ARE NOT IN THE WATCH. PUBLIC PRODUCTS HAVE BEEN
UPDATED.
TSTMS HAVE DEVELOPED ACROSS CENTRAL PA WHILE OTHER HAVE MOVED INTO
WRN PA FROM OHIO. MUCH OF THE WRN AREAS WILL LIKELY BEGIN TO SEE
SOME CONVECTION SHORTLY. THE TSTMS WILL HAVE A GOOD AIRMASS O
FEED OFF WHILE THEY MOVE EAST. IMPROVING WINDS FIELDS WILL HELP
ORGANIZATION LATER ON. HOW FAR EAST THE TSTMS GO REMAINS A
QUESTION ATTM.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
SHORT WAVES ROTATING AROUND THE ANOMALOUS STRONG 500MB TROF WILL
PASS ACROSS OUR CWA ON MONDAY. CONVECTIVE TEMPS (SELF DESTRUCT
SUNSHINE) WILL BE REACHED EASY AND EARLY. THE OVERALL FCST CAPE AND
INSTAB ALOFT ON THE BIG THREE MODELS ARE NOT UNSTABLE ENOUGH FOR
THUNDER. OTHER THAN SOME EARLY THUNDER NORTHEAST CWA, WE KEPT IT AS
SHOWERS WITH HIGHEST POPS NORTHWEST THE REST OF THE DAY.
STAT GUIDANCE FOR MAX TEMPS APPEARS TOO HIGH IN THE SERN CWA UNLESS
THE COLD FRONT IS 2-4HRS SLOWER THAN PROGGED. WE WERE LOWER THAN GFS
MOS THERE AND CLOSE TO A STAT GUIDANCE BLEND ELSEWHERE.
&&
.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
A MOSTLY DRY START TO THE LONG TERM FORECAST, WITH PRECIPITATION
CHANCES INCREASING LATER IN THE WEEK INTO THE WEEKEND.
THERE MAY BE SOME LINGERING SHOWERS MONDAY EVENING AS THE FRONT
CONTINUES TO PUSH OFFSHORE AND THE MID-LEVEL TROUGH LIFTS OUT, BUT
ANY PRECIPITATION IS EXPECTED TO END BY MIDNIGHT.
MUCH OF THE UPCOMING WEEK IS EXPECTED TO REMAIN MOSTLY DRY AS PW
VALUES DROP TO AN INCH OR LOWER FOR TUESDAY AND WEDNESDAY, BUT MAY
RETURN TO 1-1.25 INCHES FOR THURSDAY AND NEAR 1.5 INCHES FOR FRIDAY.
HIGH PRESSURE AT THE SURFACE WILL BUILD ACROSS THE REGION, WHILE THE
BROAD MID/UPPER TROUGH REMAINS IN PLACE ACROSS MUCH OF THE EASTERN
HALF OF THE COUNTRY. THERE AREA NO SIGNIFICANT SHORT WAVE/VORTICITY
IMPULSES THAT ARE FORECAST TO MOVE THROUGH FOR MUCH OF THE WEEK, BUT
WITH THE TROUGH IN PLACE AND DAYTIME HEATING, THERE COULD BE ENOUGH
DAYTIME INSTABILITY TO CREATE ISOLATED SHOWERS OR THUNDERSHOWERS FOR
THE LATTER HALF OF THE WEEK. EACH DAY THE CHANCES INCREASE SLIGHTLY
AND EXPAND IN COVERAGE. HOWEVER, WE DO NOT HAVE MORE THAN A SLIGHT
CHANCE PROBABILITY THROUGH FRIDAY AT THIS TIME.
AS WE MOVE INTO NEXT WEEKEND, WE GET A MORE SOLID RETURN OF MOISTURE
ACROSS THE AREA AS PW VALUES REBOUND O 1.25-1.5 INCHES. WE ALSO HAVE
A BETTER CHANCE OF VORTICITY IMPULSES AFFECTING OUR AREA WITHIN THE
SOUTHWEST FLOW ALOFT, AND WITH THE COASTAL FRONT TRYING TO PUSH BACK
CLOSER TO SHOWER, WE MAY HAVE A FOCUS FOR PRECIPITATION TO FORM.
THEREFORE THE PRECIPITATION CHANCES INCREASE INTO NEXT WEEKEND.
TEMPERATURES THROUGH THE EXTENDED ARE FORECAST TO BE CLOSE TO OR
SLIGHTLY BELOW NORMAL.
&&
.AVIATION /00Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
THIS EVENING, EXPECTING A LINE OF STRONG TSTMS TO MOVE THROUGH THE
AREA. HIGHEST CONFID AT KABE AND KRDG. LOWEST AT KMIV AND KACY. A
EARLY TIMING HEDGE WAS MAINTAINED (MOST LIKELY TIME IS TOWARD THE
MIDDLE OF THE TEMPO GROUP). MVFR TO BRIEFLY IFR (BECAUSE OF
BREVITY NOT INCLUDED) CONDITIONS LIKELY ALONG WITH GUSTY WEST
WINDS.
OVERNIGHT PREVAILING MVFR CONDITIONS EXPECTED TO CONTINUE DURING
SHOWERS. ISOLATED THUNDER POSSIBLE, BUT CONFIDENCE TOO LOW AS TO
WHERE OR WHEN TO INCLUDE. WINDS WILL BE LIGHTER, GENERALLY FROM
THE SOUTH. IMPROVEMENT TOWARD MORNING AS PCPN ENDS. THINKING TOO
MUCH WIND FOR SGFCNT FOG TO FORM.
MONDAY MORNING, VFR CONDITIONS WITH A CUMULUS BASED CIG OCCURRING.
GUSTY WEST WINDS, ESPECIALLY FOR JULY, WITH SUSTAINED SPEEDS
AROUND 15 KTS AND GUSTS TO AROUND 25 KTS. SOME WIDELY SCATTERED
SHOWERS SHOULD START DEVELOPING TOWARD THE END OF THE CURRENT TAF
FCST PERIOD. GREATEST CONFIDENCE NORTH, REASON FOR NOW LEFT OUT OF
KPHL TAF.
OUTLOOK...
MONDAY NIGHT-WEDNESDAY NIGHT...MAINLY VFR
THURSDAY-FRIDAY...MAINLY VFR. ISOLATED SHOWERS/THUNDERSTORMS
POSSIBLE BOTH AFTERNOONS, ESPECIALLY FRIDAY.
&&
.MARINE...
A SMALL CRAFT ADVISORY WILL BE ISSUED FOR TONIGHT AND MONDAY FOR THE
OCEAN WATERS. ONE WILL BE ISSUED FOR DELAWARE BAY FOR MONDAY. FIRST
FOR THE LIKELIHOOD THAT SEAS REACH 5 FEET THIS EVENING AND THEN THE
LIKELIHOOD OF NON CONVECTIVE WEST WIND GUSTS REACHING THE CRITERIA
ON DELAWARE BAY AS WELL AS THE OCEAN WATERS DURING THE DAY ON
MONDAY. WAVE WATCH GUIDANCE BRINGS SIX FOOT SEAS AS IS INTO OUR
COASTAL WATERS, SHAVING A FOOT OR SO OFF WOULD STILL GET US THERE
TONIGHT. TOUGH NIGHT AS IT IS WITH THUNDERSTORMS EXPECTED. ON MONDAY
MORE OF THE GUSTINESS MAY BE CONCENTRATED AROUND THE INLETS AND IN
DELAWARE BAY WITH POSSIBLY LESS GUSTINESS FARTHER OFFSHORE. THE
GRADIENT AND WINDS SHOULD START RELAXING LATER IN THE DAY ON MONDAY.
OUTLOOK...
MONDAY NIGHT-FRIDAY...SMALL CRAFT ADVISORY CONDITIONS POSSIBLE EARLY
MONDAY NIGHT, SUBSIDING AND REMAINING BELOW ADVISORY LEVELS THROUGH
THE PERIOD.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 6 PM EDT
MONDAY FOR ANZ450>455.
SMALL CRAFT ADVISORY FROM 6 AM TO 6 PM EDT MONDAY FOR ANZ430-
431.
&&
SYNOPSIS...ROBERTSON
NEAR TERM...GIGI
SHORT TERM...GIGI
LONG TERM...ROBERTSON
AVIATION...GIGI/ROBERTSON
MARINE...GIGI/ROBERTSONHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 705 PM EDT SUN JUL 27 2014 DEZ001>004-MDZ008-012-015-019-020-NJZ008-010-012>027-PAZ070-071- 282315- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-MORRIS-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA- 705 PM EDT SUN JUL 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. THUNDERSTORMS ARE LIKELY THROUGH TONIGHT. SOME THUNDERSTORMS MAY PRODUCE HEAVY RAINFALL, STRONG WIND GUSTS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ001-007-009-PAZ054-055-060>062-101>106-282315- SUSSEX-WARREN-HUNTERDON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY- EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 705 PM EDT SUN JUL 27 2014 ...SEVERE THUNDERSTORM WATCH 449 IN EFFECT UNTIL 2 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-282315- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 705 PM EDT SUN JUL 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. THUNDERSTORMS ARE LIKELY THROUGH TONIGHT. SOME THUNDERSTORMS MAY PRODUCE HEAVY RAINFALL, STRONG WIND GUSTS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
828 PM EDT SUN JUL 27 2014
PAZ060-280130-
BERKS PA-
828 PM EDT SUN JUL 27 2014
...A STRONG THUNDERSTORM WILL AFFECT BERKS COUNTY...
AT 825 PM EDT...A STRONG THUNDERSTORM WAS OVER NORTHERN LANCASTER
COUNTY...MOVING NORTHEAST AT 30 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
DANGEROUS CLOUD TO GROUND LIGHTNING IS OCCURRING. DO NOT STAY IN THE
OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THIS STORM AND IT WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THIS STORM WILL BE NEAR WHITFIELD AROUND 840 PM...LAURELDALE AROUND
850 PM...SHOEMAKERSVILLE AROUND 900 PM...LYONS AROUND 910 PM AND
LYONS AROUND 920 PM.
LAT...LON 4041 7631 4059 7604 4058 7603 4061 7601
4068 7589 4045 7553 4017 7594 4029 7612
4036 7621 4036 7623
IOVINOSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
912 PM EDT SUN JUL 27 2014
PAZ060-101>103-280215-
BERKS PA-EASTERN CHESTER PA-WESTERN CHESTER PA-WESTERN MONTGOMERY PA-
912 PM EDT SUN JUL 27 2014
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CHESTER...SOUTH CENTRAL
BERKS AND WEST CENTRAL MONTGOMERY COUNTIES...
AT 910 PM EDT...A STRONG THUNDERSTORM WAS OVER NORTHEASTERN
LANCASTER COUNTY...MOVING EAST AT 25 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
DANGEROUS CLOUD TO GROUND LIGHTNING IS OCCURRING. DO NOT STAY IN THE
OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THIS STORM AND IT WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THIS STORM WILL BE NEAR HONEY BROOK AROUND 920 PM...NEW MORGAN AROUND
930 PM...ELVERSON AROUND 940 PM...LIONVILLE AROUND 950 PM...PUGHTOWN
AROUND 1000 PM AND SANATOGA AROUND 1010 PM.
LAT...LON 4033 7558 3996 7550 3996 7599 3998 7599
4004 7594 4011 7595 4014 7589 4022 7601
4023 7600
IOVINOPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1017 PM EDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM HAIL ELVERSON 40.16N 75.83W
07/27/2014 M0.75 INCH CHESTER PA TRAINED SPOTTER
DIME SIZE HAIL REPORTED.
1010 PM FLASH FLOOD ELVERSON 40.16N 75.83W
07/27/2014 CHESTER PA TRAINED SPOTTER
CREEK OUT OF ITS BANKS AND FLOODING THE ROADWAY. IN
ADDITION... 2.60 INCHES OF RAIN WAS REPORTED IN AN HOUR.
&&
EVENT NUMBER PHI1400594 PHI1400595
MEOLASPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1020 PM EDT SUN JUL 27 2014
PAZ060-101>104-280315-
BERKS PA-EASTERN CHESTER PA-EASTERN MONTGOMERY PA-WESTERN CHESTER PA-
WESTERN MONTGOMERY PA-
1020 PM EDT SUN JUL 27 2014
...STRONG THUNDERSTORMS WILL AFFECT MONTGOMERY...NORTHERN CHESTER AND
SOUTHEASTERN BERKS COUNTIES...
AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF BERKS...CHESTER
AND MONTGOMERY COUNTIES AT 1015 PM EDT. THE STRONG THUNDERSTORMS WERE
GENERALLY MOVING EAST AT 25 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STRONG
THUNDERSTORMS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING. DO NOT STAY IN THE
OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THESE STRONG THUNDERSTORMS AND IT
WILL CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE
RAIN CAN CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS.
LAT...LON 4038 7542 4015 7505 3992 7581 4013 7591
4014 7589 4017 7593 4023 7596
IOVINOSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1044 PM EDT SUN JUL 27 2014
DEZ001-MDZ008-PAZ070-101-102-280345-
CECIL MD-DELAWARE PA-EASTERN CHESTER PA-NEW CASTLE DE-
WESTERN CHESTER PA-
1044 PM EDT SUN JUL 27 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT DELAWARE...NORTHERN
CECIL...NORTHERN NEW CASTLE AND SOUTHERN CHESTER COUNTIES...
AT 1040 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
SOUTHERN CHESTER COUNTY IN PENNSYLVANIA TO HARFORD COUNTY IN
MARYLAND. THE LINE WAS MOVING EAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
DANGEROUS CLOUD TO GROUND LIGHTNING IS OCCURRING. DO NOT STAY IN THE
OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THESE STORMS WILL BE NEAR THORNDALE...GLEN ROY AND ROCK SPRINGS
AROUND 1050 PM...OXFORD...MARSHALLTON...MARSHALLTON...AND RISING SUN
AROUND 1100 PM...WEST CHESTER AND WEST GROVE AROUND 1110 PM.
LAT...LON 3973 7614 3977 7607 3988 7599 3990 7600
4000 7584 3997 7527 3950 7597 3950 7600
3952 7599 3955 7603 3954 7608 3957 7610
3957 7609 3956 7608 3957 7608 3972 7623
IOVINOThe Philadelphia radar (KDIX), 98 km away, was scanning. The volume nearest the first event began at 02:55 UTC.
1 hail, 1 thunderstorm wind, 1 lightning. Local standard time, as filed.
A thunderstorm dropped dime to nickel size hail in Riegelsville.
A severe thunderstorm tore down several trees and caused wind damage in the Hoot Owl subdivision of Medford Township. Two homes suffered major damage and were uninhabitable. A tree fell onto a home on Christopher Mills Road. About four or five other homes suffered shingle or siding damage. Three vehicles were also damaged by fallen trees.
A lightning strike and ensuing fire destroyed a shed and its contents on Ridge Road in Southampton Township.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New Jersey in 2014Every state in 2014This day in weather historyWarnings in New Jersey, July 2014
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 534499, 534497, 537069.